×

zbMATH — the first resource for mathematics

Special connections on smooth 3-web manifolds. (English) Zbl 0913.53007
Slovák, Jan (ed.), Proceedings of the 15th Winter School on geometry and physics, Srní, Czech Republic, January 14–21, 1995. Palermo: Circolo Matemàtico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 43, 217-228 (1996).
For a three-web \(W\) of codimension \(n\) on a differentiable manifold \(M^{2n}\) of dimension \(2n\), the author studies the Chern connection and a family of parallelizing connections. The latter ones have a common property with the former: the web-distributions are parallel with respect to them.
For the entire collection see [Zbl 0884.00042].
MSC:
53A60 Differential geometry of webs
PDF BibTeX XML Cite